# SDR HALA2022101700275

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 34,773 hours, 5,463 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENGINE #1 FUEL TOTALIZER LAST THREE DIGITS AND ENG 1 AND 2 TOTALIZER BLANKED OUT. REMOVED AND REPLACED #1 ENGINE FUEL FLOW TRANSMITTER PER AMM 73-31-11-000-803-A / 400-803-A. OPS CHECK GOOD FOR FUEL USED ON #1 ENGINE. NO FAULTS. OK FOR SERVICE. PN/SN OFF 43-7331-9-0001/01112, PN/SN ON 43-7331-9-0001/01175.
